Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the limit of block Toeplitz determinants


Author: Harold Widom
Journal: Proc. Amer. Math. Soc. 50 (1975), 167-173
MSC: Primary 47B35
DOI: https://doi.org/10.1090/S0002-9939-1975-0370254-4
MathSciNet review: 0370254
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An asymptotic formula is derived for block Toeplitz determinants which generalizes Szegö's well-known formula for ordinary Toeplitz determinants.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B35

Retrieve articles in all journals with MSC: 47B35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0370254-4
Article copyright: © Copyright 1975 American Mathematical Society